2 weeks late on period. Been very, very regular the last two years. Been spotting for about 4 days now. Just got on birth control about 3-4 weeks ago. I had unprotected sex while ovulating before starting pill and had unprotected sex a week or two after starting pill. Could I be pregnant?
Birth control pills take 1 to 2 weeks to provide contraceptive effect and if immediately after starting them unprotected intercourse is performed then pregnancy is a possibility.Did you start the pills after the periods as you have mentioned that you also had contact during ovulation before starting them.
Another reason for spotting could be because of pill use as irregular periods and spotting is a common side effect while on them.Kindly visit a Gynaecologist for evaluation as conception chances are present.Get a Urine test done for pregnancy determination.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Teen Pregnancy , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.